# SDR AALA201811059077

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 25,135 hours, 9,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R4 DOOR ASSIST BOTTLE PRESSURE WAS LOW.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
